Article (Scientific journals)
A probabilistic approach for gradient estimates on time-inhomogeneous manifolds
CHENG, Li Juan
2014In Statistics and Probability Letters, 88, p. 174--183
Peer Reviewed verified by ORBi
 

Files


Full Text
A probabilistic approach for gradient estimates on time-inhomogeneous manifolds.pdf
Publisher postprint (405.94 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
CHENG, Li Juan ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
A probabilistic approach for gradient estimates on time-inhomogeneous manifolds
Publication date :
2014
Journal title :
Statistics and Probability Letters
ISSN :
0167-7152
Publisher :
Elsevier, Netherlands
Volume :
88
Pages :
174--183
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
3178348
Available on ORBilu :
since 15 December 2015

Statistics


Number of views
81 (27 by Unilu)
Number of downloads
8 (7 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
1
OpenCitations
 
1
WoS citations
 
1

Bibliography


Similar publications



Contact ORBilu